37 comments on “It’s Been a Wild Four Months

  1. What a struggle. I hope some of these miserable side effects lessen over time for you. Great news on the PSA, though.

    • It’s truly been a struggle. I’m probably going to pause at this dosage level because of upcoming travel.

      It is great news on the PSA front, though.

      Thanks so much for your comments.

    • So far the side effects are lessening, but at an incredibly slow pace. I meet with the doc next week and hopefully will get some idea how long this is going to take.

    • I am surprised it’s taken so long to get to where I am, 18 days into it and still dealing with side effects. I have travel coming up and am going to pause at this dosage level. Hopefully, the next increment down won’t be as bad.

      I’m really happy with the PSA results. They translate directly into more months alive.

  2. Very happy to hear of the PSA drop. Sending light and love – may the taper kickback symptoms ease off, and may that maximize joy for all the extra time you are gaining. Safe travels.

  3. Jeez, man! The clenching and unclenching thing sounds terrible! I’m glad it’s over and that you’re having some luck with the depression. I hope it all calms down enough for you to enjoy the good news and your upcoming trips. Still pulling for you over here.

    • I really appreciate it. Starting this morning I appear to be in withdrawal. Confusion and panic attacks are the norm. It’s very scary. I’m taking Xanax to try and calm myself down. I can’t seem to remember anything, both long term and short term memory are comprised. It’s very scary. The panic attacks completely overwhelm me, but are thankfully short. I feel so helpless, but I’m choosing to move forward at this same dosage level. I’ve got 18 days invested in it.

  4. Hi YAPCaB, I cannot say how happy I am about the drop in PSA. A wonderful relief. Sending heaps of positive vibes to help you cope with, and beat, the nasty side effects. Take good care of yourself. Cheers, Phil

  5. Wow.. that’s awesome news on the PSA! Alfalfa?. I depended on ginger for nausea when I was doing chemo. I’ll have to remember that. Hope you can find relief for the anxiety and all the other side effects.

  6. Good to see you post again! I’ve been absent from social media myself lately. I KNOW the side effects suck. But you did it…you got that PSA down!!! Maybe you’ll find some other natural solution to the other side effects. The alfalfa was so good for you. I see an acupuncturist for hot flashes. It works like a miracle. Here’s hoping for you, too! (that you find you’re next miracle)

  7. Hey, Jim. Great to hear from you again, and great news on the PSA front. I’m just sorry that it comes with such a hefty price tag–both literally and figuratively in terms of side effects. It’s good to see that your medical team is willing to work with you to explore different options going forward.

    Wishing you continued strength and all the best for you and your family. –Dan

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s